# SDR 03FDEA01086

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE , LT SIDE- INTERNAL RIB IS CRACKED, FWD END AT NR 2 RIB: 24 INCHES BELOW   MAINT PLATFORM.   ACCOMPLISHED AT MAE UNDER W/O NO.13414.   FABRICATED REPAIR AND INSTALLED REPAIR IAW/SRM 53-00-01 FIG 10   REPAIR PARTS FABRICATED ON MAE TRAVELLER NO. T2/347292
